Volume 1, issue 1 (2001)

Download this article
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On asymptotic dimension of groups

G Bell and A Dranishnikov

Algebraic & Geometric Topology 1 (2001) 57–71
Bibliography
1 M W Davis, Groups generated by reflections and aspherical manifolds not covered by Euclidean space, Ann. of Math. $(2)$ 117 (1983) 293 MR690848
2 M W Davis, Coxeter groups and aspherical manifolds, from: "Algebraic topology, Aarhus 1982 (Aarhus, 1982)", Lecture Notes in Math. 1051, Springer (1984) 197 MR764580
3 M W Davis, J C Hausmann, Aspherical manifolds without smooth or PL structure, from: "Algebraic topology (Arcata, CA, 1986)", Lecture Notes in Math. 1370, Springer (1989) 135 MR1000373
4 A N Dranishnikov, Asymptotic topology, Uspekhi Mat. Nauk 55 (2000) 71 MR1840358
5 A Dranishnikov, On large scale properties of manifolds, arXiv:math.GT/9912062
6 A N Dranishnikov, On hypereuclidean manifolds, Geom. Dedicata 117 (2006) 215 MR2231169
7 A Dranishnikov, T Januszkiewicz, Every Coxeter group acts amenably on a compact space, from: "Proceedings of the 1999 Topology and Dynamics Conference (Salt Lake City, UT)" (1999) 135 MR1802681
8 M Gromov, Asymptotic invariants of infinite groups, from: "Geometric group theory, Vol. 2 (Sussex, 1991)", London Math. Soc. Lecture Note Ser. 182, Cambridge Univ. Press (1993) 1 MR1253544
9 M Gromov, Spaces and questions, Geom. Funct. Anal. (2000) 118 MR1826251
10 G Mess, Examples of Poincaré duality groups, Proc. Amer. Math. Soc. 110 (1990) 1145 MR1019274
11 J Roe, Coarse cohomology and index theory on complete Riemannian manifolds, Mem. Amer. Math. Soc. 104 (1993) MR1147350
12 J P Serre, Trees, Springer (1980) MR607504
13 G Yu, The Novikov conjecture for groups with finite asymptotic dimension, Ann. of Math. $(2)$ 147 (1998) 325 MR1626745